# SDR SWAA2024042668114

- Difficulty date: March 26, 2024
- Submitted: April 26, 2024
- Operation: Air carrier
- Aircraft: N249WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34951
- Aircraft time: 58,354 hours, 35,216 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 867 S25l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT BS 867 BETWEEN STRINGER 25L TO STRINGER 26L AFT CARGO COMPARTMENT 2024-217720<[01] REPLACED ANGLE - SUPPORT BS 867 BETWEEN STRINGER 25L TO STRINGER 26L AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG 149A8102 REV.-;[02] CORRECTED STEP 1  REPLACED ANGLE - SUPPORT BS 867 BETWEEN STRINGER 25L TO STRINGER 26L AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG 149A8102 REV.- TOOL USED DIGITAL CALIPER P/N 500-197-30 S/N B23316874 DUE DATE 31-JAN-25.;[03] REPLACED ANGLE - SUPPORT BS 867 BETWEEN STRINGER 25L TO STRINGER 26L AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG 149A8102 REV.- TOOL USED DIGITAL CALIPER P/N 500-197-30 S/N B23316874 DUE DATE 31-JAN-25.
